# SDR SWAA2022102563396

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 48,218 hours, 29,103 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR; FWD GIRT BAR BRACKET IS LOOSE. FWD SERVICE DOOR FWD GIRT BAR BRACKET IS LOOSE. / [01] ADJUSTED FWD SERVICE DOOR;FWD GIRT BAR BRACKET PER BOEING SIP.
